MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD¿ NEEDLE ECLIPSE SMARTSLIP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON, S.A. BD¿ NEEDLE ECLIPSE SMARTSLIP; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305894
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ needle eclipse smartslip hub is perforated and allowed blood to leak.This was discovered during use.No date/time or patient information was given.The following information was provided by the initial reporter: the hub of the needle is perforated and there were a blood leakage.
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd has reviewed our production and inspection records and have established that all production and quality processes were carried out normally.Neither qn nor ncmr's.Bd was not provided with photos or samples for catalog 305894 lot 1811008 to investigate for this record.Unfortunately, as a result, bd was unable to verify the reported issue or determine a definitive root cause.
 
Event or Problem Description

Brand Name
BD¿ NEEDLE ECLIPSE SMARTSLIP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga
MDR Report Key8755469
Report Number3002682307-2019-00389
Device Sequence Number2280487
Product Code FMI
UDI-Device Identifier00382903058945
UDI-Public00382903058945
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2023
Device Catalogue Number305894
Device Lot Number1811008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer06/17/2019
Initial Report FDA Received Date07/02/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;